# SDR SWAA2025042325560

- Difficulty date: April 16, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 76,349 hours, 45,370 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT UPPER TRAILING EDGE PANEL ATTACH POINT ON THE INBOARD UPPER PANEL ATTACH BEAM WAS WEAR (BEAM ON THE INBOARD SIDE OF DEFLECTION RIB). <[01] LEFT WING AFT UPPER TRAILING EDGE SUPPORT BEAN PANEL SEAL REQUIRE TO BE REMOVE TO FOM; [02] REMOVED SUPPORT BEAN PANEL SEAL TO FOM PER SRM 51-40-02.; [03] REMOVE UPPER SUPPORT BEAM TO FOM; [04] REMOVED UPPER SUPPORT BEAM PER SRM 51-40-02.; [05] REMOVED DAMAGE TO TRAILING EDGE UPPER SUPPORT BEAM PER SRM 57-51-02-2R-1 REPAIR 1 FIGURE 203; [06] REMOVED UPPER SUPPORT BEAM PER SRM 51-40-02. REMOVED DAMAGE TO TRAILING EDGE UPPER SUPPORT BEAM PER SRM 57-51-02-2R-1 REPAIR 1 FIGURE 203. RII INSPECTION C/W.; [07] C/W HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION PER 737 NDT PART 6; 51-00-00; PROCEDURE 23. NO DEFECTS NOTED.; [08] ADDED TOOLING.; [09] ACCOMPLISHED FLAP PEEN IAW SRM 51-20-06 AND SOPM 20-10-03.; [10] FLAP PEEN WAS INCORRECTLY DOCUMENTED ON THIS FAULT; SHOULD HAVE BEEN DOCUMENTED ON NRC TTG8Q00ZV5G3. NO FLAP PEEN ACCOMPLISHED OR REQUIRED ON THIS PART.; [11] INSPECTION CONFIRMS OK TO INSTALL UPPER SUPPORT BEAM.; [12] INSTALLED HI-LOK ON UPPER SUPPORT BEAM PER SRM 51-40-02; [13] RE-INSTALLED LEFT WING AFT UPPER TRAILING SHELF PANEL SEAL O/B SIDE IAW SOPM 20-50-01.; [14] RE-INSTALLED SHELF PANEL UPPER SUPPORT BEAM IAW SRM 57-51-02-2R-1; [15] REPAIRED SHELF PANEL UPPER SUPPORT BEAM IAW SRM 57-51-02-2R-1; [16] INSPECTION VERIFIED CORRECTIVE ACTION TAKEN IN STEPS 13; 14 & 15.
